# SDR HEEA079390

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- Aircraft time: 20,296 hours
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn
- Part number: 2593996333
- Part serial: 4052075
- Condition: Malfunctioned
- Location: Auto Flight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TARSYN333 MALFUNCTIONS, PILOT`S ATTITUDE SYSTEM CIRCUIT BREAKER POPPING. REPLACED WITH SERVICEABLE UNIT.
